# SDR HALA9800416

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 1 - HNL - LEFT GEAR GREEN LIGHT DOES NOT ILLUMINATE WITH GEAR HANDLE DOWN.  A/C DID A FLYBY, BY THE TOWER TO CONFIRM THAT THE LANDING GEAR WAS DOWN.  A/C DID A FLYBY, BY THE TOWER TO CONFIRM THAT THE LANDING GEAR WAS DOWN.  A/C MADE AN UNEVENTFUL LANDING AT HNL.  FOUND LEFT MAIN LANDING GEAR DOWN LIGHT BULBS BURNED.  REPLACED BULBS, OPS CHECK OK.  PERFORMED BITE OF PROX BOX OK.  CHECKED CONDITION AND SECURITY OF LEFT MLG SWITCHES, OK.  (M)
